# SDR SWAA2022042090138

- Difficulty date: March 22, 2022
- Submitted: April 20, 2022
- Operation: Air carrier
- Aircraft: N762SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27876
- Aircraft time: 75,107 hours, 44,385 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Panel
- Condition: Elongated
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 193AR HAS SEVERAL HOLE SCREWS ELONGATED / [01] PREPARED FOR REPAIR AT PANEL 193 AR AS PER B 737-700 SRM 51-70-06-2R-9;[02] VERIFIED STEP 1. OK TO APPLY REPAIR.;[03] REPAIRED AT PANEL 193AR ;AS PER B737-700 SRM 51-70-06-2R-9 MATERIAL USED PO.1690463 AND PO.1760049;[04] VERIFIED STEP 3...O.K. TO PAINT AREA..;[05] APPLIED TOPCOAT TO PANEL 193AR REPAIRED AREAS AS PER B737-700 AMM 51-21-73-370-804;[06] REPAIRED AT PANEL 193AR ;AS PER B737-700 SRM 51-70-06-2R-9 MATERIAL USED PO.1690463 AND PO.1760049;[07] VERIFIED STEP 5 AND 6
